# SDR C77A20140214001

- Difficulty date: February 14, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N749CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 13,374 hours, 11,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 13,374 hours, 11,377 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FINAL APPROACH INTO MOT ON 6/12/2012, EXPERIENCED HAIL DAMAGE TO THE FWD FUSELAGE UPPER SKIN.  EA E170-53-011 2 WAS ISSUED FOR THE PERMANENT REPAIR WITHIN 5000FC.  THERE WAS 12 DENTS BETWEEN FRAME 1 - 4, BETWEEN STRINGER 13L - 14R.  TEN DENTS WERE WITHIN LIMITS IAW ETD 2012-170-008552B & WERE ALLOWED TO REMAIN IN THIS CONDITION.  TWO DENTS WERE OUT OF LIMITS IAW ETD 2012-170-008552B.  THESE TWO DENTS WERE RE-CONTOURED IAW ETD2012-170-009367A & NE 07-038 EA E170-53-011 2 REV IR WORK ORDER 787105.
